Some properties of Butler modules over valuation domains
Rendiconti del Seminario Matematico della Università di Padova, Tome 85 (1991), pp. 185-199.
@article{RSMUP_1991__85__185_0,
     author = {Monari Martinez, Elisabetta},
     title = {Some properties of {Butler} modules over valuation domains},
     journal = {Rendiconti del Seminario Matematico della Universit\`a di Padova},
     pages = {185--199},
     publisher = {Seminario Matematico of the University of Padua},
     volume = {85},
     year = {1991},
     zbl = {0748.13004},
     mrnumber = {1142540},
     language = {en},
     url = {http://www.numdam.org/item/RSMUP_1991__85__185_0/}
}
TY  - JOUR
AU  - Monari Martinez, Elisabetta
TI  - Some properties of Butler modules over valuation domains
JO  - Rendiconti del Seminario Matematico della Università di Padova
PY  - 1991
DA  - 1991///
SP  - 185
EP  - 199
VL  - 85
PB  - Seminario Matematico of the University of Padua
UR  - http://www.numdam.org/item/RSMUP_1991__85__185_0/
UR  - https://zbmath.org/?q=an%3A0748.13004
UR  - https://www.ams.org/mathscinet-getitem?mr=1142540
LA  - en
ID  - RSMUP_1991__85__185_0
ER  - 
Monari Martinez, Elisabetta. Some properties of Butler modules over valuation domains. Rendiconti del Seminario Matematico della Università di Padova, Tome 85 (1991), pp. 185-199. http://www.numdam.org/item/RSMUP_1991__85__185_0/

[1] M. Dugas and K.M. Rangaswamy, Infinite rank Butler modules, Trans. Amer. Math. Soc. 305 (1988), 129-142. | MR 920150 | Zbl 0641.20036

[2] P.C. Eklof and L. Fuchs, Baer modules over valuation domains, Ann. Mat. Pura e Appl. 150 (1988), 363-373. | MR 946041 | Zbl 0654.13014

[3] A. Facchini, Torsion-free covers and pure-injective envelopes over valuation domains, Isr. J. Math. 52 (1985), 129-139. | MR 815608 | Zbl 0588.13019

[4] L. Fuchs and E. Monari Martinez, Butler modules over valuation domains, (to appear in Can J. Math. Vol. 43 (1), 1991). | MR 1108913 | Zbl 0728.13001

[5] L. Fuchs and L. Salce, Modules over valuation domains, Lecture Notes in Pure Appl. Math. 97, Marcel Dekker, 1985. | MR 786121 | Zbl 0578.13004

[6] P. Griffith, A solution to the splitting mixed group problem of Baer, Trans. Amer. Math. Soc. 139 (1969), 261-270. | MR 238957 | Zbl 0194.05301

[7] R.B. Warfield, Purity and algebraic compactness for modules, Pac. J. Math. 28 (1969), 699-719. | MR 242885 | Zbl 0172.04801